# SDR U2RA2021041400011

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 75,660 hours, 25,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 80330034
- Part serial: R22494
- Condition: Depleted
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO NAL LP 44755-2 AND M-8A ITEM 2, PAGE 1 OF 1:  THE L2 DOOR ASSIST BOTTLE WAS FOUND WITH A DEPLETED CHARGE.  SERVICED THE L2 DOOR ASSIST BOTTLE AS REQUIRED I/A/W B757 AMM 12-15-10.  LEAK CHECKS WERE GOOD - OKAY FOR CONTINUED SERVICE.
